# SDR AWXA200300915

- Difficulty date: August 12, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 49,177 hours, 31,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE FROM SEAT ROW 19 BACK.  MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT WIRE GOING TO SEAT ROW 19 LT SHORTED AGAINST THE SEAT FRAME, REMOVED AND REPLACED THE BATTERY AND BATTERY CHARGER, OPERATIONAL CHECK WAS GOOD.
